# SDR ASAA2025110461578

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 58,266 hours, 9,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED WHILE IN CRUISE UNABLE TO RESET WITH EMER EXIT LT SWITCH. LIGHTS REMAINED ILLUMINATED WITH SWITCH IN "OFF" OR "ARM". GROUNDED - YES. OPS CHECK OF CABIN EMER LIGHTS C/O AS PER AMM 33-51-00-710-812-A. FOUND SATIS.
